# SDR 98ZZZX3367

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407AL
- Make and model: Bell 407
- Aircraft serial: 53044
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Inserts
- Condition: Loose
- Location: Gearbox
- Part time: 1,164 hours
- Component: 23063393
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON VISUAL INSPECTION OF PARTS, FOUND 1 EACH INSERT PULLED OUT OF GEARBOX HOUSING AND 2 EACH INSERTS LOOSE AT EXCITER BOX MATING SURFACE.  ONE EACH INSERT P/N NAS1394-3L WAS PULLED OUT AND 2 EACH INSERTS WERE FOUND LOOSE.  POSSIBLE CAUSE IS EXCESSIVE CLEARANCE BETWEEN BOX AND HOUSING CAUSING BOX TO GET HUNG UP OR HIT ON ENGINE REMOVAL.
